# SDR 2005FA0000101

- Difficulty date: July 12, 2004
- Submitted: February 15, 2005
- Operation: General aviation
- Aircraft: N102LP
- Make and model: Cessna 182T
- Aircraft serial: 18281121
- Engine: Lyc IO540AB1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Seized
- Location: Nr 3 Cylinder
- Part time: 1,159 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, PILOT REPORTED POWER LOSS AND ROUGH RUNNING ENGINE.  INVESTIGATION FOUND NR 3 CYLINDERS EXHAUST VALVE SEIZED.  THIS WAS 4TH OCCURENCE SINCE NEW (1999).  INSTITUTED 300 HOUR VALVE GUIDE REAM AND 25 HOUR OIL CHANGE.  MFG DENIED REQUEST TO INCREASE VALVE GUIDE CLEARANCE.
